Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 537, NWS Tulsa, OK

October 17, 2011McIntosh County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2011, 7:11 PM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 17, 2011, 7:11 PM CDT (00:11 UTC)
Expired
Oct 17, 2011, 8:15 PM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-528 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WUUS54 KTSA 180011
SVRTSA
OKC091-107-111-180115-
/O.NEW.KTSA.SV.W.0537.111018T0011Z-111018T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
711 PM CDT MON OCT 17 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  WESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 815 PM CDT

* AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
  OF CLEARVIEW...MOVING NORTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PHAROAH...RAIFORD...OKFUSKEE...HENRYETTA...WILSON...VIVIAN...
  DEWAR...SCHULTER...OKMULGEE STATE PARK...STIDHAM...GRAYSON...
  HOFFMAN...OKMULGEE...BEGGS...MORRIS...PRESTON AND BALD HILL.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 219 AND 256.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3586 9599 3585 9577 3581 9576 3573 9577
      3572 9573 3563 9571 3556 9571 3555 9569
      3526 9562 3522 9599 3529 9599 3529 9623
      3549 9635
TIME...MOT...LOC 0011Z 221DEG 26KT 3545 9620

$$
4 follow-up statements
748 
WWUS54 KTSA 180022
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT MON OCT 17 2011

OKC091-107-111-180115-
/O.CON.KTSA.SV.W.0537.000000T0000Z-111018T0115Z/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
722 PM CDT MON OCT 17 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHERN OKMULGEE...SOUTHEASTERN OKFUSKEE AND WESTERN MCINTOSH
COUNTIES...

AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
BRYANT...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WILSON...
HENRYETTA...SCHULTER...DEWAR...OKMULGEE...GRAYSON...HOFFMAN...
MORRIS...RAIFORD...VIVIAN...HITCHITA...ERAM...PIERCE AND STIDHAM.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 230 AND 255.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3579 9577 3573 9577 3572 9574 3563 9571
      3555 9571 3555 9569 3526 9562 3522 9599
      3529 9599 3528 9613 3548 9613
TIME...MOT...LOC 0022Z 262DEG 25KT 3530 9602

$$
651 
WWUS54 KTSA 180035
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT MON OCT 17 2011

OKC107-111-180046-
/O.CAN.KTSA.SV.W.0537.000000T0000Z-111018T0115Z/
OKFUSKEE OK-OKMULGEE OK-
735 PM CDT MON OCT 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES IS CANCELLED...

LAT...LON 3537 9598 3538 9597 3538 9588 3541 9588
      3547 9567 3541 9566 3540 9565 3537 9565
      3526 9562 3522 9599
TIME...MOT...LOC 0036Z 262DEG 25KT 3531 9590

$$

OKC091-180115-
/O.CON.KTSA.SV.W.0537.000000T0000Z-111018T0115Z/
MCINTOSH OK-
735 PM CDT MON OCT 17 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
WESTERN MCINTOSH COUNTY...

AT 734 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
RAIFORD...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RAIFORD...
VIVIAN...PIERCE AND STIDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3537 9598 3538 9597 3538 9588 3541 9588
      3547 9567 3541 9566 3540 9565 3537 9565
      3526 9562 3522 9599
TIME...MOT...LOC 0036Z 262DEG 25KT 3531 9590

$$
787 
WWUS54 KTSA 180049
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CDT MON OCT 17 2011

OKC091-180115-
/O.CON.KTSA.SV.W.0537.000000T0000Z-111018T0115Z/
MCINTOSH OK-
749 PM CDT MON OCT 17 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
WESTERN MCINTOSH COUNTY...

AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAIFORD...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...VIVIAN...
PIERCE AND STIDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3541 9588 3547 9567 3526 9562 3523 9587
TIME...MOT...LOC 0049Z 263DEG 24KT 3532 9580

$$
467 
WWUS54 KTSA 180110
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT MON OCT 17 2011

OKC091-180120-
/O.EXP.KTSA.SV.W.0537.000000T0000Z-111018T0115Z/
MCINTOSH OK-
810 PM CDT MON OCT 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCINTOSH COUNTY
EXPIRES AT 815 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3541 9588 3547 9567 3526 9562 3523 9587
TIME...MOT...LOC 0110Z 263DEG 24KT 3534 9563

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 6:28 PM CDT, 43 minutes earlier.

Area forecast discussion, Oct 17, 6:28 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT MON OCT 17 2011

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FAST MOVING COLD FRONT SOUTH OF THE KBVO/KTUL/KRVS TAF
SITES WILL SWEEP THROUGH KMLC/KFYV/KXNA AND KFSM BY 02-03Z.
SHOWERS/THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND BEHIND
THE FRONT...ALTHOUGH CONDITIONS WILL LIKELY REMAIN JUST ABOVE
MVFR CATEGORIES. LOWERS CIGS POSSIBLE OVERNIGHT AS THE
COLD FRONT MOVES EAST OF THE REGION. GUSTY NORTHWEST WINDS
WILL PERSIST THROUGH MOST OF THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 242 PM CDT MON OCT 17 2011/

DISCUSSION...
COLD FRONT CLEARLY EVIDENT ON OKLAHOMA MESONET THIS AFTERNOON...
NEAR A BARTLESVILLE...RED ROCK...FREDRICK LINE. LOW LEVEL MOISTURE
POOLING/SURFACE HEATING HAS ALLOWED ATMOSPHERE TO BECOME UNSTABLE
ALONG/AHEAD OF BOUNDARY WITH LIFTED INDICES RUNNING AROUND -5
DEG/C. SHOWERS/THUNDERSTORMS WILL LIKELY DEVELOP BY LATE AFTERNOON
ALONG FRONT AS STRONG UPPER LEVEL TROUGH/JET MAX MOVES INTO THE
REGION. ALTHOUGH INSTABILITY/MOISTURE WILL NOT BE OVERLY
IMPRESSIVE...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
THE EVENING HOURS GIVEN THE MODERATE DEEP LAYER SHEAR/LOW WET BULB
ZERO HEIGHTS. STORMS SHOULD BECOME INCREASINGLY ELEVATED BEHIND
THE FRONT THROUGH THE EVENING HOURS WITH THE SEVERE THREAT SLOWLY
DIMINISHING BEFORE PRECIPITATION SHIFTS EAST AFTER MIDNIGHT.

COOL/BREEZY CONDITIONS EXPECTED BEHIND FRONT INTO TUESDAY AS
SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHERN PLAINS. COULD SEE A
FEW AREAS OF LIGHT FROST ACROSS FAR NORTHEAST OKLAHOMA/NORTHWEST
ARKANSAS BY WEDNESDAY MORNING. MUCH OF THE AREA WILL LIKELY
SEE A LIGHT FREEZE LATE WEDNESDAY NIGHT/THURSDAY MORNING AS
SURFACE HIGH MOVES OVER AREA WITH CLEAR SKIES/LIGHT WINDS. A
FREEZE WATCH WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA WITH
LATER FORECAST ISSUANCE. ANOTHER FAST MOVING UPPER LEVEL WAVE
EMBEDDED IN NORTHWEST FLOW ALOFT WILL MOVE ACROSS ON SATURDAY
WITH THE CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   44  65  39  61 /  80   0   0   0
FSM   52  65  39  60 / 100  20   0   0
MLC   47  65  39  64 /  80  10   0   0
BVO   42  65  36  60 /  70   0   0   0
FYV   45  59  34  53 / 100  20   0   0
BYV   44  59  35  53 / 100  30   0   0
MKO   42  64  38  61 /  90  10   0   0
MIO   42  64  35  56 /  90  10   0   0
F10   44  65  40  62 /  80  10   0   0
HHW   50  67  41  66 /  70  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Oct 17, 5:29 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT MON OCT 17 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
529 PM CDT MON OCT 17 2011

...STRONG COLD FRONT MOVING THROUGH THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 6 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A STRONG COLD FRONT HAS BEGUN TO PUSH SOUTHEAST ACROSS NORTHEAST
OKLAHOMA LATE THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL
BECOME POSSIBLE THIS EVENING AND OVERNIGHT AS THE BOUNDARY
INTERACTS WITH LIMITED INSTABILITY AHEAD OF IT. SOME OF THE
THUNDERSTORM ACTIVITY WILL HAVE A LIMITED POTENTIAL TO BECOME
STRONG TO SEVERE ALONG AND AHEAD OF THE BOUNDARY...WITH HAIL AND
STRONG WINDS BEING THE MAIN THREATS. THIS LIMITED POTENTIAL SHOULD
DECREASE THROUGH THE LATE EVENING HOURS...WITH RAIN SHOWERS
REMAINING BEHIND THE COLD FRONT. AREAS RECEIVING WIDESPREAD
PRECIPITATION WILL HAVE A LIMITED RISK OF HEAVY RAIN WITH THE
POTENTIAL OF A FLASH FLOOD RISK. ALSO BEHIND THE COLD
FRONT...GUSTY NORTHERLY WINDS OF UP AROUND 30 MPH WILL BE CAPABLE
THROUGH THE OVERNIGHT HOURS.

BREEZY SOUTHERLY WINDS AHEAD OF THE COLD FRONT AND WARM AFTERNOON
TEMPERATURES HAVE CREATED LIMITED FIRE WEATHER DANGERS ACROSS
PORTIONS OF EASTERN OKLAHOMA. THESE CONDITIONS ARE EXPECTED TO
DECREASE THIS EVENING AND OVERNIGHT AS RELATIVE HUMIDITY VALUES
RECOVER.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...HIGH WIND POTENTIAL.
THURSDAY AND FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
GUSTY NORTHERLY WINDS AND COOLER TEMPERATURES ARE EXPECTED TO
CONTINUE ACROSS THE REGION TUESDAY AND WEDNESDAY. THESE WINDS
ALONG WITH DRIER AIR WILL CONTINUE AT LEAST A LIMITED FIRE
WEATHER POTENTIAL. CHANCES FOR THUNDERSTORMS LOOK TO RETURN TO THE
REGION FOR THE WEEKEND AS ANOTHER COLD FRONT APPROACHES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 17, 6:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT MON OCT 17 2011

OKZ064>066-071-180045-
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
642 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CREEK AND OKMULGEE

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BEARDEN...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BEARDEN...
BOLEY...CASTLE...OKEMAH...WELTY...CLEARVIEW...WELEETKA...PHAROAH...
OKFUSKEE...WILSON...HENRYETTA...OKMULGEE STATE PARK...DEWAR...
SCHULTER...BALD HILL...PRESTON...MORRIS...GRAYSON...HOFFMAN AND
OKMULGEE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3564 9663 3577 9577 3536 9572 3528 9599
      3528 9643 3529 9645 3545 9645 3545 9648
      3543 9649 3545 9655 3540 9653 3539 9654
      3540 9658 3540 9663
TIME...MOT...LOC 2342Z 242DEG 24KT 3527 9637
Special weather statement, Oct 17, 6:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT MON OCT 17 2011

ARZ001-OKZ063-180045-
BENTON AR-DELAWARE OK-
659 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE

AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LEACH...MOVING
EAST AT 35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KANSAS...
JAY...COLCORD...WEST SILOAM SPRINGS...SILOAM SPRINGS...MAYSVILLE...
GENTRY...DECATUR...SPRINGTOWN AND GRAVETTE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3651 9461 3650 9436 3617 9440 3616 9501
      3636 9500 3655 9461
TIME...MOT...LOC 0000Z 248DEG 30KT 3623 9485

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:19 PM CDTSpecial Weather StatementTSACreek41 min
Oct 17, 7:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg59 min
Oct 17, 7:53 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner26 min
Oct 17, 8:37 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg38 min
Oct 17, 8:51 PM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa39 min
Oct 17, 9:01 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha59 min
Oct 17, 9:17 PM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore28 min
Oct 17, 9:44 PM CDTSpecial Weather StatementTSAChoctaw, LeFlore, Pushmataha46 min
Oct 17, 10:31 PM CDTSpecial Weather StatementTSALeFlore44 min
Oct 18, 12:45 AM CDTSpecial Weather StatementTSALatimer30 min
Oct 18, 4:10 PM CDTFreeze WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more12 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.